# SDR SWAA2021081745608

- Difficulty date: March 20, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 34,012 hours, 20,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD L/H MOUNT BRACKET FOR FUSELAGE ACCESS PANEL 192E IS BROKEN. / REMOVED AND REPLACED PER SRM 51-40-02.
